MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SPIROFLEX; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SPIROFLEX; CATHETER, EMBOLECTOMY
Model Number 10706
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter was stuck and the tip separated.An angiojet spiroflex catheter was selected for use in a thrombectomy procedure treating an 80-90% stenosed lesion in the tibioperoneal trunk.During the advancement of the spiroflex catheter over a non bsc guidewire, the catheter got stuck on the wire.The spiroflex was being removed from the guidewire, outside of the patient, when the tip of the device pulled off.The procedure was completed with a different device and no patient complications were reported.

Brand Name
ANGIOJET SPIROFLEX
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12508642
Report Number2134265-2021-11841
Device Sequence Number3067606
Product Code MCX
UDI-Device Identifier08714729889380
UDI-Public08714729889380
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K072769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2022
Device Model Number10706
Device Catalogue Number10706
Device Lot Number0025593858
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1